# SDR ASAA2015112713958

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,425 hours, 8,340 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-AUTOPILOT ENGAGES FOR 2 SECONDS THEN DISENGAGES WITH VISUAL AND AURAL ALERTS.  B-AUTOPILOT WORKS FINE.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE REF FIM 22-11, TASK 801. NO FAULTS IN CURRENT STATUS FAULT HISTORY FOR LEG 1 LOGGED CHANNEL A ELEVATOR SYNC INV, 4 SEC.  ACCOMPLISHED LRU REPLACEMENT TEST DFCS BITE GRP 47 TEST PASSED. PERFORMED DFCS BITE GRP 49 LAND VERIFY TEST IAW AMM 22-11-00 AND HGS SYS TEST IAW AMM 34-36-00, ALL TESTS PASSED.
